MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #SIZE 5/11 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #SIZE 5/11 MM R
Model Number 02.12.0511FR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 june 2023: lot 1910205: 50 items manufactured and released on 02-jan-2020.Expiration date: 2024-dec-09.No anomalies found related to the problem.To date, 39 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department: a primary implant of gmk sphere was made on (b)(6) 23.The x ray performed at the first month follow up ((b)(6) 2023) showed a radiolucency that could refer to the polyethylene inlay that appeared completely displaced anteriorly.We do not have information about the clinical status of the patient.The root cause of the inlay displacement could be the incorrect engagement during the first surgery.The patient underwent a new surgery to revise the insert ((b)(6) 23) and it concluded successfully.Additional item involved in the event, batch review performed on 22 june 2023: gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.2240400 lot 2240400: 24 items manufactured and released on 25-jan-2023.Expiration date: 2028-jan-09.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed 2 months after the primary surgery due to intra-prosthetic dislocation of the liner from the tibial tray.The surgeon reported that the liner was not properly engaged during the primary surgery.Only liner revised with a 10mm liner.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #SIZE 5/11 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17360881
Report Number3005180920-2023-00524
Device Sequence Number12063597
Product Code JWH
UDI-Device Identifier07630030862663
UDI-Public07630030862663
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Model Number02.12.0511FR
Device Catalogue Number02.12.0511FR
Device Lot Number1910205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale